Dress

/Tag:Dress

Abstract Number: 755

VANCOMYCIN-INDUCED DRESS SYNDROME: AN UNCOMMON REACTION TO A COMMON DRUG

Case Presentation: We report a case of vancomycin-induced DRESS (Drug Reaction with Eosinophilia and Systemic Symptoms) syndrome in a 48-year-old female presenting 6 days after discontinuation of IV vancomycin for the treatment of MRSA bacteremia [...]

By | 2019-03-11T14:35:01+00:00 March 11th, 2019|Adult, Clinical Vignettes, Hospital Medicine 2019|Comments Off on VANCOMYCIN-INDUCED DRESS SYNDROME: AN UNCOMMON REACTION TO A COMMON DRUG

HM2018 Abstract Number: 449

A CASE OF VOGT-KAYANAGI-HARADA DISEASE AS SEQUELA OF DRESS

Case Presentation: A 32 yo male presented after 1 week of high spiking fevers and a pruritic rash. Sulfamethoxazole-trimethoprim had been started 5 weeks prior. Treatment was started with antihistamines, topical steroids, and prednisone 60mg [...]

By | 2018-03-19T13:16:43+00:00 March 19th, 2018|Adult, Clinical Vignettes, Hospital Medicine 2018|Comments Off on A CASE OF VOGT-KAYANAGI-HARADA DISEASE AS SEQUELA OF DRESS

HM2017 Abstract Number: 425

ITCHY EOSINOPHILIA

Case Presentation: A 64 year old male presented with a three day history of fever, hand soreness and rash.  On the day of presentation, he had just returned from the Caribbean, however denied any history [...]

By | 2018-03-15T20:50:28+00:00 April 20th, 2017|Adult, Clinical Vignette Abstracts|Comments Off on ITCHY EOSINOPHILIA

HM2017 Abstract Number: 539

GOT VENTRICULAR TACHYCARDIA? LET’S NOT BE RASH: MEXILETINE-INDUCED DRESS SYNDROME

Case Presentation: 84 yo M with a history of CAD with HFrEF presented for a routine BiV AICD upgrade whose course was complicated by VT storm requiring amiodarone and lidocaine before conversion back to his [...]

By | 2017-04-20T16:22:56+00:00 April 20th, 2017|Adult, Clinical Vignette Abstracts|Comments Off on GOT VENTRICULAR TACHYCARDIA? LET’S NOT BE RASH: MEXILETINE-INDUCED DRESS SYNDROME

HM2016 Abstract Number: 805

Un-Dressing the Truth: Fever, Gait Instability and Abnormal Behavior After Allopurinol

Case Presentation: A 65-year-old African-American man with a history of gout, bipolar disorder, coronary artery disease, and a transient ischemic attack was admitted with fever and altered mental status. The patient was seen two weeks [...]

By | 2016-02-01T08:00:34+00:00 February 1st, 2016|Adult, Clinical Vignettes Abstracts|Comments Off on Un-Dressing the Truth: Fever, Gait Instability and Abnormal Behavior After Allopurinol